# SDR SWIA200819622

- Difficulty date: February 27, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 16,793 hours, 14,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STN 280 AT LBL9.0 AND RBL9.0 UPPER FLOOR SUPPORT ANGLE IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO601R 53-11-136.
